# SDR WX0A219101473431

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N221NV
- Make and model: Airbus A320-214
- Aircraft serial: 1288
- Aircraft time: 45,418 hours, 29,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 791231
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 13WL FAILED DURING CABIN EMERGENCY LIGHTING TEST / R&R EPSU"
